Title: Algorithmic aspects of the generalized clique-transversal problem on chordal graphs
Authors: Chang, MS
Chen, YH
Chang, GJ
Yan, JH
應用數學系
Department of Applied Mathematics
Keywords: clique-transversal set;neighborhood number;domination;dual;chordal graph;strongly chordal graph;k-tree;split graph;undirected path graph
Issue Date: 20-May-1996
Abstract: Suppose G=(V,E) is a graph in which each maximal clique C-i is associated with an integer r(i), where 0 less than or equal to r(i) less than or equal toC-i. The generalized clique transversal problem is to determine the minimum cardinality of a subset D of V such that D boolean AND C-igreater than or equal to r(i) for every maximal clique C-i of G. The problem includes the clique-transversal problem, the i,1 clique-cover problem, and for perfect graphs, the maximum q-colorable subgraph problems as special cases. This paper gives complexity results for the problem on subclasses of chordal graphs, e.g., strongly chordal graphs, k-trees, split graphs, and undirected path graphs.
URI: http://dx.doi.org/10.1016/0166-218X(95)00048-V
http://hdl.handle.net/11536/1288
ISSN: 0166-218X
DOI: 10.1016/0166-218X(95)00048-V
Journal: DISCRETE APPLIED MATHEMATICS
Volume: 66
Issue: 3
Begin Page: 189
End Page: 203
Appears in Collections:Articles


Files in This Item:

  1. A1996UR03300001.pdf